# SDR EBVR202302230002

- Difficulty date: February 20, 2023
- Submitted: February 23, 2023
- Operation: General aviation
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 7,646 hours, 6,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Corroded
- Location: Zone 600
- Part time: 7,646 hours, 6,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND AROUND AND UNDER STATIC WICK BASE ON RH WING WINGLET TRAILING EDGE.  CORROSION WAS OUTSIDE OF SRM LIMITS AND REQUIRED EXTERNAL DOUBLER REPAIR TO CORRECT.
